Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 8, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this red flag warning at Feb 4, 2007, 2:06 PM EST for Sumter County, Florida. It took effect at Feb 5, 2007, 5:16 AM EST. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 4, 2007, 2:06 PM EST (19:06 UTC)
- In effect from
- Feb 5, 2007, 5:16 AM EST
- Expired
- Feb 5, 2007, 6:00 PM EST
- In force
- 13 hr
- Issued by
- NWS Tampa Bay, FL
County Sumter County, FL
The radar
The Tampa radar (KTBW), 116 km from the middle of the area, began a volume at 19:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 7.1 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 910 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTBW 041906 RFWTBW RED FLAG WARNING NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 206 PM EST SUN FEB 4 2007 ...RED FLAG WARNING CONTINUES FOR LEVY COUNTY UNTIL 6 PM THIS EVENING FOR 4 OR MORE HOURS OF HUMIDITY BELOW 35 PERCENT... ...RED FLAG WARNING NOW IN EFFECT FOR LEVY COUNTY MONDAY AFTERNOON FOR 4 OR MORE HOURS OF HUMIDITY BELOW 35 PERCENT... ...FIRE WEATHER WATCH MONDAY AFTERNOON FOR THE POSSIBILITY OF 4 OR MORE HOURS OF HUMIDITY BELOW 35 PERCENT ELSEWHERE ON THE NATURE COAST... .COOLER AND DRIER HIGH PRESSURE WILL CONTINUE TO GRADUALLY BUILD INTO NORTH AND CENTRAL FLORIDA THROUGH TUESDAY. THE THREAT FOR LOW HUMIDITY WILL GRADUALLY EDGE SOUTH TOWARD THE CENTRAL FLORIDA PENINSULA EACH DAY AS SUNSHINE INCREASES AND AFTERNOON TEMPERATURES RISE. FLZ042-043-050715- /O.CAN.KTBW.FW.W.0007.000000T0000Z-070204T2300Z/ /O.CON.KTBW.FW.A.0008.070205T1700Z-070205T2300Z/ CITRUS-SUMTER- 206 PM EST SUN FEB 4 2007 ...RED FLAG WARNING IS CANCELLED THIS AFTERNOON... ...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS CANCELLED THE RED FLAG WARNING. A FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON. THIS AFTERNOON: HIGHER DEW POINTS HAVE MOVED INTO THE CENTRAL FLORIDA PENINSULA ON LOW LEVEL NORTHEAST FLOW. RELATIVE HUMIDITY IS NOW IN THE 40 TO 45 PERCENT RANGE...AND MAY BRIEFLY TOUCH 35 PERCENT BY 3 OR 4 PM BEFORE RISING AGAIN. ANY DURATION OF HUMIDITY BELOW 35 PERCENT WILL BE AN HOUR OR LESS. MONDAY AFTERNOON: AS HIGH PRESSURE EASES SOUTH ACROSS THE NORTHERN AND CENTRAL FLORIDA PENINSULA...DEW POINTS WILL FALL INTO THE UPPER 20S TO LOWER 30S. THOUGH CLOUDS MAY CONTINUE...THEY SHOULD REMAIN HIGH...THUS ALLOWING SUFFICIENT HEATING TO PUSH HIGH TEMPERATURES IN THE LOWER 60S AND DROP HUMIDITY LOCALLY TO 25 PERCENT. LOCATIONS IN THE NORTHERN PORTIONS OF EACH COUNTY MAY SEE 6 HOURS OF CRITICALLY LOW HUMIDITY. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD. $$ FLZ039-042300- /O.UPG.KTBW.FW.A.0008.070205T1700Z-070205T2300Z/ /O.NEW.KTBW.FW.W.0008.070205T1700Z-070205T2300Z/ /O.CON.KTBW.FW.W.0007.000000T0000Z-070204T2300Z/ LEVY- 206 PM EST SUN FEB 4 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 6 PM EST MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. THIS AFTERNOON: HUMIDITY WILL CONTINUE TO FALL TO THE UPPER 20S TO LOWER 30S ACROSS MUCH OF LEVY COUNTY BY 3 PM...AND CONTINUE THROUGH 5 PM BEFORE QUICKLY RISING ABOVE 35 PERCENT BY 6 PM OR SO. MONDAY AFTERNOON: AS HIGH PRESSURE EASES SOUTH ACROSS THE NORTHERN AND CENTRAL FLORIDA PENINSULA...DEW POINTS WILL FALL INTO THE UPPER 20S TO LOWER 30S. THOUGH CLOUDS MAY CONTINUE...THEY SHOULD REMAIN HIGH...THUS ALLOWING SUFFICIENT HEATING TO PUSH HIGH TEMPERATURES IN THE LOWER 60S AND DROP HUMIDITY LOCALLY TO 25 PERCENT. SOME AREAS MAY SEE 6 OR MORE HOURS OF CRITICALLY LOW HUMIDITY. A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. $$ FLZ048-050715- /O.CON.KTBW.FW.A.0008.070205T1700Z-070205T2300Z/ HERNANDO- 206 PM EST SUN FEB 4 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON... A FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON. AS HIGH PRESSURE EASES SOUTH ACROSS THE NORTHERN AND CENTRAL FLORIDA PENINSULA...DEW POINTS WILL FALL INTO THE LOWER OR MID 30S. THOUGH CLOUDS MAY CONTINUE...THEY SHOULD REMAIN HIGH...THUS ALLOWING SUFFICIENT HEATING TO PUSH HIGH TEMPERATURES IN THE LOWER 60S AND DROP HUMIDITY BELOW 35 PERCENT. THERE REMAINS SOME UNCERTAINTY AS TO HOW LONG THE CRITICALLY LOW HUMIDITY WILL LAST. A DECISION WILL BE MADE ON WHETHER TO UPGRADE TO A WARNING LATER TONIGHT OR EARLY MONDAY. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD. $$ BSG
2 follow-up statements
000 WWUS82 KTBW 051016 RFWTBW RED FLAG WARNING NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 516 AM EST MON FEB 5 2007 ...RED FLAG WARNING TODAY FOR LEVY...CITRUS...SUMTER...AND HERNANDO COUNTIES FOR 4 OR MORE HOURS OF HUMIDITY BELOW 35 PERCENT... ...FIRE WEATHER WATCH TUESDAY FOR THE POSSIBILITY OF 4 OR MORE HOURS OF HUMIDITY BELOW 35 PERCENT FOR LEVY...CITRUS...SUMTER... AND HERNANDO COUNTIES... .COOLER AND DRIER HIGH PRESSURE WILL CONTINUE TO GRADUALLY BUILD INTO THE NORTHERN PART OF THE AREA THROUGH TUESDAY. FLZ042-043-048-052300- /O.UPG.KTBW.FW.A.0008.070205T1700Z-070205T2300Z/ /O.NEW.KTBW.FW.A.0009.070206T1600Z-070206T2300Z/ /O.EXA.KTBW.FW.W.0008.070205T1700Z-070205T2300Z/ CITRUS-SUMTER-HERNANDO- 516 AM EST MON FEB 5 2007 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM EST THIS AFTERNOON... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM EST THIS AFTERNOON. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON. THE FIRE WEATHER WATCH FOR TODAY IS NO LONGER IN EFFECT. HIGH PRESSURE EASES SOUTHWARD TOWARD NORTHERN FLORIDA TODAY. DEW POINTS WILL FALL INTO THE UPPER 20S TO LOWER 30S. THOUGH CLOUDS MAY CONTINUE... THEY SHOULD REMAIN HIGH...THUS ALLOWING SUFFICIENT HEATING TO PUSH HIGH TEMPERATURES IN THE LOWER 60S AND DROP HUMIDITY LOCALLY TO 25 PERCENT. A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD. THIS DRY AIR WILL CONTINUE INTO TUESDAY...A FIRE WEATHER WATCH WILL BE IN EFFECT FOR HUMIDITY VALUES AROUND 35 PERCENT FOR POSSIBLY UP TO 4 HOURS. $$ FLZ039-052300- /O.NEW.KTBW.FW.A.0009.070206T1600Z-070206T2300Z/ /O.CON.KTBW.FW.W.0008.070205T1700Z-070205T2300Z/ LEVY- 516 AM EST MON FEB 5 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EST THIS AFTERNOON... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EST THIS AFTERNOON. HIGH PRESSURE EASES SOUTHWARD TOWARD NORTHERN FLORIDA TODAY. DEW POINTS WILL FALL INTO THE UPPER 20S TO LOWER 30S. THOUGH CLOUDS MAY CONTINUE... THEY SHOULD REMAIN HIGH...THUS ALLOWING SUFFICIENT HEATING TO PUSH HIGH TEMPERATURES IN THE LOWER 60S AND DROP HUMIDITY LOCALLY TO 25 PERCENT. A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD. THIS DRY AIR WILL CONTINUE INTO TUESDAY...A FIRE WEATHER WATCH WILL BE IN EFFECT FOR HUMIDITY VALUES AROUND 35 PERCENT FOR POSSIBLY UP TO 4 HOURS. $$
000 WWUS82 KTBW 051823 RFWTBW RED FLAG WARNING NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 123 PM EST MON FEB 5 2007 ...RED FLAG WARNING REMAINS IN EFFECT THROUGH 6 PM EST THIS EVENING FOR LEVY...CITRUS...SUMTER...AND HERNANDO COUNTIES FOR 4 OR MORE HOURS OF HUMIDITY BELOW 35 PERCENT... ...RED FLAG WARNING HAS BEEN ISSUED FOR TUESDAY FROM 11 AM UNTIL 6 PM EST FOR 4 OR MORE HOURS OF HUMIDITY BELOW 35 PERCENT FOR LEVY...CITRUS... SUMTER...AND HERNANDO COUNTIES... .COOL DRY HIGH PRESSURE WILL CONTINUE TO GRADUALLY BUILD INTO THE NORTHERN PART OF THE FORECAST AREA TONIGHT THROUGH TUESDAY. FLZ039-042-043-048-052300- /O.UPG.KTBW.FW.A.0009.070206T1600Z-070206T2300Z/ /O.NEW.KTBW.FW.W.0009.070206T1600Z-070206T2300Z/ /O.CON.KTBW.FW.W.0008.000000T0000Z-070205T2300Z/ LEVY-CITRUS-SUMTER-HERNANDO- 123 PM EST MON FEB 5 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 6 PM EST TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING ALSO REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. HIGH PRESSURE WILL CONTINUE TO EASE SOUTHWARD INTO THE NORTHERN PENINSULA THE REMAINDER OF TODAY. DEW POINTS WILL FALL INTO THE UPPER 20S TO LOWER 30S. THINNING CLOUDS SHOULD ALLOW FOR SUFFICIENT HEATING TO PUSH HIGH TEMPERATURES TOWARD 60 WHICH WILL HELP TO DROP HUMIDITY VALUES INTO THE 25 TO 30 PERCENT RANGE THROUGH THE REMAINDER OF THE AFTERNOON HOURS. THIS DRY AIR WILL CONTINUE INTO TUESDAY...WHICH WILL SUPPORT 4 OR MORE HOURS OF HUMIDITY VALUES BELOW 35 PERCENT OVER THE WARNING AREA DURING THE LATE MORNING AND AFTERNOON HOURS. A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD. $$ JCM
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this red flag warning went out at Feb 4, 1:27 PM EST, 39 minutes earlier.
Area forecast discussion, Feb 4, 1:27 PM EST, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
127 PM EST SUN FEB 4 2007
.SYNOPSIS...SURFACE FRONT CONTINUES OVER FLORIDA STRAITS WITH WEAK
BUT COLD HIGH PRESSURE BEHIND IT OVER THE DEEP SOUTH. ALOFT...AN
UPPER TROUGH DOMINATES THE EASTERN U.S. AND A CUTOFF LOW OS OVER
WESTERN MEXICO.
&&
.SHORT TERM (TONIGHT-TUESDAY)...OVERRUNNING ONGOING NORTH OF SURFACE
FRONT CAUSING LIGHT RAINS OVER SOUTH FLORIDA AND HEAVIER RAINS OVER
THE KEYS. PART OF NORTH CENTRAL FLORIDA CLEARED OUT THIS MORNING
AHEAD OF THE OVERRUNNING...HOWEVER THAT SLOT IS CLOSING QUICKLY AS
CLOUD DECKS AROUND 3000 FEET MOVE UP FROM THE SOUTH. HAVE BEST
CHANCES FOR LIGHT RAINS OVERNIGHT AS YOU GET CLOSER TO THE FRONT.
PATTERN FORECAST TO PERSIST AS FRONT MAKES NO PROGRESS AWAY FROM THE
REGION. IT DOES LOOK LIKE THE FRONT WILL START TO DISSIPATE ON
TUESDAY HOWEVER. EVEN AS SKIES START CLEARING TUESDAY...EXPECT
TEMPERATURES BOTH DAYS TO REMAIN 5 TO 10 DEGREES BELOW NORMAL.
&&
.LONG TERM (TUESDAY NIGHT-SUNDAY)...AFTER AN ACTIVE WEEK...IT
APPEARS (CROSS FINGERS) THAT THE UPCOMING PERIOD FROM MID WEEK
THROUGH NEXT WEEKEND WILL BE LARGELY UNEVENTFUL. CONTINUING STRONG
PUSH OF ARCTIC AIR FROM THE MIDWEST THROUGH THE NORTHEAST AND MID
ATLANTIC WILL FLATTEN...AND EVEN SHOVE A BIT FARTHER SOUTH...THE
UPPER LEVEL SUBTROPICAL MOISTURE PLUME WITH MORE OF A FLATTER WEST
TO EAST FLOW COMPARED TO THE RECENT RIPPLING WEST-SOUTHWEST TO
EAST-NORTHEAST FLOW. THOUGH NOTHING CAN BE WRITTEN IN
STONE...ESPECIALLY WHEN CONCERNING THE SUBTROPICAL
JET...FLORIDA...EL NINO...AND THE NORTH ATLANTIC OSCILLATION...THE
FACT THAT OTHER MODELS (NOTABLY THE ECMWF) ARE ON A SIMILAR PAGE
INCREASES FORECAST CONFIDENCE JUST A BIT.
IN TERMS OF SENSIBLE WEATHER...THE PERIOD WILL START PRACTICALLY
SEASONABLE WITH ABUNDANT SUNSHINE AND CHILLY MORNINGS FOLLOWED BY
MILD AFTERNOONS AS HIGH PRESSURE SETTLES ACROSS THE STATE THROUGH
WEDNESDAY NIGHT. ON THURSDAY...GFS INDICATES A SMALL BUT POTENT
SHORT WAVE RIDING JUST SOUTH OF THE AREA BUT POKING DEEP LAYER
MOISTURE INTO THE FORT MYERS AREA. THIS LOOKS TO BE A GFS FEEDBACK
ISSUE...BUT DONT WANT TO COMPLETELY DISREGARD SO HAVE NUDGED SLIGHT
CHANCES FOR SHOWERS FOR NOW WITH TEMPERATURES A HAIR COOLER THAN
PREVIOUSLY FORECAST.
OTHERWISE...WEAK HIGH PRESSURE REMAINS ENTRENCHED WITH A MIX OF
MAINLY HIGH CLOUDS (PERHAPS A FEW CUMULUS IN EASTERLY FLOW FRIDAY)
AND SUNSHINE AND CONTINUED STATUS QUO SEASONABLE TEMPERATURES INTO
SATURDAY. A COLD FRONT MAY BRING SLIGHTLY COOLER AIR BUT WITH
LITTLE OR NO PRECIPITATION LATE SATURDAY FOLLOWED BY SOMEWHAT LOWER
TEMPERATURES SUNDAY. FOR NOW HAVE ADJUSTED DOWN ABOUT 5 DEGREES
BELOW SEASONAL NORMS.
&&
.MARINE...WINDS AT COASTAL SITES CONTINUE TO HOVER AROUND EXERCISE
CAUTION RANGE. BUOY 250 NM OFFSHORE OF NAPLES HAS WINDS AROUND 20
KNOTS. CURRENT EXERCISE CAUTION FOR THE GULF LOOKS GOOD. AROUND
MIDNIGHT HOWEVER EXPECT WIND SPEEDS TO PICK UP OVER ALL MAINLY
CENTRAL AND SOUTHERN WATERS. WILL GO WITH ADVISORY FOR OUR CENTRAL
AND SOUTHERN GULF WATERS AND GO BACK TO EXERCISE CAUTION UP NORTH.
WINDS WILL CONTINUE TO HOVER NEAR HEADLINE RANGE DURING THE DAY
MONDAY...BUT CONFIDENCE NOT AS HIGH IN SPEEDS AT THIS POINT. SO WILL
HAVE THE ADVISORY RUN UNTI 15Z MONDAY FOR NOW. NEXT BREAK FROM WINDS
WILL NOT BE UNTIL THE FRONT DISSIPATES ON TUESDAY.
&&
.AVIATION...THE TRICK HERE IS HOW FAR NORTH WILL THE MVFR CEILINGS
GET? LATEST GFS CONTINUES TO SHOW THE BEST COMBINATION OF 850-700 MB
VERTICAL MOISTURE WITH JUST ENOUGH LOW LEVEL MOISTURE ACROSS THE
SOUTHWEST CORNER...BUT TRYING TO SNEAK INTO SARASOTA. FOR
NOW...HAVE GENERALLY LEFT STATUS QUO KEEPING LOW END MVFR CEILINGS
WITH AN EXPECTED NORTHWARD EXPANSION OF OCCASIONAL LIGHT RAIN
THROUGH MIDNIGHT OR SO BEFORE DRIER AIR ENDS RAIN CHANCES LATER
TONIGHT. ELSEWHERE...EXPECT PATCH OF MOSTLY CLEAR SKIES AT
KTPA/KPIE TO FILL IN LATER THIS AFTERNOON AND EVENING...BUT STILL
WELL INTO VFR RANGE. CONDITIONS SHOULD CONTINUE THROUGH MONDAY
MORNING SO NO ADJUSTMENT UP THROUGH 18Z FOR NOW.
&&
.FIRE WEATHER...DEWPOINTS HAVE GOTTEN LOW ENOUGH IN LEVY COUNTY TO
MAINTAIN CURRENT RED FLAG WARNING. HOWEVER LOWER DEWPOINTS HAVE NOT
MOVED INTO CITRUS OR SUMTER. WILL DROP THE WARNING FOR THOSE TWO
COUNTIES. MONDAY AFTERNOON LOOKS LIKE MORE OF A LOCK FOR AT LEAST
LEVY COUNTY...SIMILAR TO TODAY. WILL KEEP THE WATCH UP FOR THE REST
OF THE NATURE COAST COUNTIES.
MAY HAVE A SIMILAR STORY ON TUESDAY...BUT WILL HOLD OFF ON ANOTHER
HEADLINE UNTIL WE SEE HOW TODAYS EVENT PLAYS OUT.
&&
.PRELIMINARY POINT TEMPS/POPS...
TPA 43 63 42 66 / 20 20 20 0
FMY 50 65 49 70 / 40 40 40 10
GIF 45 62 43 67 / 30 20 20 0
SRQ 46 63 42 68 / 30 30 20 0
BKV 39 62 33 66 / 10 10 5 0
SPG 48 62 48 65 / 20 20 20 0
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH MONDAY AFTERNOON FOR CITRUS-HERNANDO-SUMTER.
RED FLAG WARNING UNTIL 6 PM EST THIS AFTERNOON FOR LEVY.
RED FLAG WARNING MONDAY AFTERNOON FOR LEVY.
GULF WATERS...SMALL CRAFT EXERCISE CAUTION THROUGH 11 PM TONIGHT FOR
COASTAL WATERS FROM BONITA BEACH TO TARPON SPRINGS OUT 60 NM.
SMALL CRAFT ADVISORY FROM 11 PM TONIGHT THROUGH 10 AM MONDAY FOR
COASTAL WATERS FROM BONITA BEACH TO TARPON SPRINGS OUT 60 NM.
SMALL CRAFT EXERCISE CAUTION THROUGH 10 AM MONDAY FOR COASTAL
WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER OUT 60 NM.
&&
SHORT TERM...RJS
LONG TERM/AVIATION....BSGHazardous weather outlook, Feb 4, 5:35 AM EST, 8 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 535 AM EST SUN FEB 4 2007 FLZ039-042-043-048>052-055>057-060>062-065-051045- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- 535 AM EST SUN FEB 4 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST FLORIDA AND WEST CENTRAL FLORIDA. .DAY ONE...TODAY A RED FLAG WARNING IS IN EFFECT FOR LEVY...CITRUS...AND NORTHERN SUMTER COUNTY THIS AFTERNOON FOR RELATIVE HUMIDITY VALUES LESS THAN 35 PERCENT FOR FOUR OR MORE HOURS. OTHERWISE...NO HAZARDS ARE EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY DRY AIR WILL REMAIN OVER THE NORTHERN FORECAST AREA MONDAY WITH A FIRE WEATHER WATCH IN EFFECT FROM HERNANDO COUNTY NORTH MONDAY AFTERNOON. DRY AIR WILL PERSIST INTO TUESDAY WITH FIRE WEATHER HAZARDS POSSIBLE...OTHERWISE NO HAZARDS ARE EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 4, 5:20 AM EST | Fire Weather Watch | TBW | Sumter | 24 hr |
| Feb 4, 5:20 AM EST | Red Flag Warning | TBW | Sumter | 13 hr |
Nearby
Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.